Skip to main content

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Jump to: B
Number of items: 1.

B

Bowman, Christopher, Enyang, John, Goodman, Frederick (2017) Diagram algebras, dominance triangularity and skew cell modules. Journal of the Australian Mathematical Society, 104 (1). pp. 13-36. ISSN 1446-7887. E-ISSN 1446-8107. (doi:10.1017/S1446788717000179) (KAR id:61893)
[img]
Preview

This list was generated on Wed Jul 15 00:05:41 2020 BST.